OpenstarTs >
EUT-Periodici >
Rendiconti dell’Istituto di matematica dell’Università di Trieste: an International Journal of Mathematics >
Rendiconti dell‘ Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.16 (1984) >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/6367

Title: A class of linear operators in periodic function spaces including difference-differential operators
Authors: Zennaro, Marino
Issue Date: 1984
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Citation: Marino Zennaro, "A class of linear operators in periodic function spaces including difference-differential operators", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 16 (1984), pp. 10-27.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
16 (1984)
Abstract: Si fa uno studio degli operatori lineari definiti negli spazi di Banach C$_{T}^{n}$ delle funzioni T-periodiche e di classe C$^{n}$, u:$\mathbf{R}\rightarrow\mathbf{C}$, n$\geq0$, per i quali la composizione con gli operatori di traslazione u$\rightarrow$u(.$^{+\tau}$), $^{\tau\epsilon}\mathbf{R}$ è commutativa. Si trovano gli autovalori e si dà una rappresentazione del tipo Lu=$\intop_{0}^{T}$u (x$^{u}.$) dG (x) per mezzo di funzioni a variazione limitata. I risultati teorici sono applicati ad operatori definiti da equazioni differenziali alle differenze.
This is a study of linear operators for which composition with shift operators u$\rightarrow$u(.$^{+\tau}$), $^{\tau\epsilon}\mathbf{R}$, on Banach spaces C$_{T}^{n}$ of T-periodic functions u:$\mathbf{R}\rightarrow\mathbf{C}$, n$\geq0$, is commutative. Eigenvalues are found and representations of the type Lu=$\intop_{0}^{T}$u (x$^{u}.$) dG (x) by functions of bounded variation are given. The abstract results are applied to operators given by differencedifferential equations\textbf{.}
URI: http://hdl.handle.net/10077/6367
ISSN: 0049-4704
Appears in Collections:Rendiconti dell‘ Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.16 (1984)

Files in This Item:

File Description SizeFormat
ZennaroRendMat16.pdf1.1 MBAdobe PDFView/Open
View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.